RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 16, Number 1, Pages 3–20 (Mi tmf3729)  

This article is cited in 2 scientific papers (total in 2 papers)

Axioms of algebra of observables and the field concept

M. K. Polivanov, V. N. Sushko, S. S. Horuzhy


Abstract: The most recent developments in the axiomatic algebraic approach to quantum field theory are briefly reviewed. The algebraic description of relativistic quantum systems with superselection rules is considered and the procedure, due to Doplicher, Haag, and Roberts, for constructing quantized fields on the basis of the algebraic theory of local observables is sketched.

Full text: PDF file (2412 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 16:1, 629–641

Bibliographic databases:

Received: 26.10.1972

Citation: M. K. Polivanov, V. N. Sushko, S. S. Horuzhy, “Axioms of algebra of observables and the field concept”, TMF, 16:1 (1973), 3–20; Theoret. and Math. Phys., 16:1 (1973), 629–641

Citation in format AMSBIB
\Bibitem{PolSusHor73}
\by M.~K.~Polivanov, V.~N.~Sushko, S.~S.~Horuzhy
\paper Axioms of algebra of observables and the field concept
\jour TMF
\yr 1973
\vol 16
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/tmf3729}
\zmath{https://zbmath.org/?q=an:0275.46055}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 16
\issue 1
\pages 629--641
\crossref{https://doi.org/10.1007/BF01035613}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3729
  • http://mi.mathnet.ru/eng/tmf/v16/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, “Quasicalssical expansion in quantum field theory and solitons”, Theoret. and Math. Phys., 29:1 (1976), 901–905  mathnet  crossref  mathscinet
    2. V. N. Sushko, “Fermionization of the $(\sin\varphi)_2$ interaction in a box”, Theoret. and Math. Phys., 37:2 (1978), 949–969  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:494
    Full text:145
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019